MathSciNet Relay Station
MathSciNet bibliographic data
MR1378260 (97a:46108) 46L89 (16W30 17B37 22D25 81R50)
Banica, Teodor Théorie des représentations du groupe quantique compact libre ${\rm O}(n)$. (French) [The representation theory of the free compact quantum group ${\rm O}(n)$] C. R. Acad. Sci. Paris Sér. I Math. 322 (1996), no. 3, 241–244.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement